Dizzy/light headed after warfarin dos... - Hughes Syndrome -...

Hughes Syndrome - APS Support

9,843 members10,019 posts

Dizzy/light headed after warfarin dosing anyone?

Wittycjt profile image

Although my INRs have been good. I find that sometimes after I take my warfarin this happens. I am curious if this happens to others. Also sometimes I get very nauseous. It only lasts for a relatively short span of time then passes. Anyone else?

7 Replies
MaryF profile image
MaryFAdministrator

Hi, I am sure others on here will answer you, this is not one I can answer personally, never had Warfarin. MaryF

I only get nauseous, but b4 I ever started Warfarin! No dizziness either! Have u looked up the side effects of Warfarin? Check it out! Good luck

No I have never had this and I've been on warfarin since February. X

I don't have any problems with Warfarin. Have been on it since the stroke in October, 2011.

5 mg daily. Always take it at night, after a meal.

I have been on warfarin for years and on it for life. When my blood is to thin or to tick I do get very tired.

Hi

I also suffer with dizziness and my balance is bad at times to , it makes sense if other warfarin users are getting the same feelings , thought mine was cause I was on Ramipril for high blood pressure.

How often do you test your INR? in the vein or fingerprick by selftesting? What number of INR?

Kerstin

You may also like...